1. A 50-year-old wom an adm itted to the coronary unit because of a myocardial infarction received..

1. A 50-year-old wom an adm itted to the coronary unit because of a myocardial infarction received an appropriate m ultidrug therapy. The next day she com plained of an abrupt headache, followed shortly by vom iting and loss of consciousness. A com puted tom ography scan of the brain con rm ed the diagnosis of stroke due to cerebral hem orrhage. Which of the follow ing drugs m ost likely contributed to the appearance of the patient’s stoke? A. Aspirin B. Propranolol C. Nitroglycerin D. Alteplase E. Warfarin

Don't use plagiarized sources. Get Your Custom Essay on
1. A 50-year-old wom an adm itted to the coronary unit because of a myocardial infarction received..
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*